Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Supersymmetric gauge anomalies in 2 and 4 dimensions from generalized descent-equations

Title data

Kaiser, Ralf:
Supersymmetric gauge anomalies in 2 and 4 dimensions from generalized descent-equations.
In: Zeitschrift für Physik C Particles and Fields. Vol. 39 (1988) Issue 4 . - pp. 585-589.
ISSN 1431-5858
DOI: https://doi.org/10.1007/BF01555992

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 81E13 (53C80)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 23 Mar 2021 14:52
Last Modified: 23 Mar 2021 14:52
URI: https://eref.uni-bayreuth.de/id/eprint/64085